Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Am diabetic with HbA1c at 6.6 and TSH is 9.35. Taking Thyronorm 50 once. Advice?

Dear Doctor, I am 55 years old,diabetic with HbA1c at 6.6 and my TSH is doctor has prescribed me Thyronorm 50 once a day. Kindly guide me whether this dose is proper or not. And at which time should I take this tab. I shall be grateful to you,sir. with regards & thanks, - Pradeep Kumar Rajoo. Lucknow. e-mail : YYYY@YYYY .
Asked On : Sat, 16 Mar 2013
Answers:  1 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Your reports say that your sugar is controlled well.
Your TSH is definitely high and your doctor has rightly started with 50 mcg of dose.
Whether this dose is correct or not will be prooved when a repeat estimation of TSH is done at 6 weeks.
If your TSH is found to be below 3 ,then this dose of 50 mcg is deemed to b correct.
However ,if TSH is found to be above 3,then your dose would have to be increased.
This process is repeated every 6 weeks,till your TSH levels get stabilised below 3.
THYRONORM is taken empty stomach in morning and taken daily at same time.
You are supposed to eat only after 45 minutes of taking THYRONORM.
Answered: Sat, 16 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor